# SDR CALA2022011000086

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 101,570 hours, 13,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOP LOCATED BEHIND ACCESS PANEL ABOVE DOOR R4 REMOVED EMERGENCY LIGHT BATTERY PACK P/N AD-D717-01-1 S/N 110580, AND REPLACED WITH S/N 229798 LOCATED BEHIND ACCESS PANEL ABOVE DOOR R4 REF 777-200 AMM 33-51-06 REV 93 OPPS CHECK GOOD
